MathSciNet Relay Station
MathSciNet bibliographic data
MR2509909 45J05 (65R20)
Yalçinbaş, Salih; Sezer, Mehmet; Sorkun, Hüseyin Hilmi Legendre polynomial solutions of high-order linear Fredholm integro-differential equations. Appl. Math. Comput. 210 (2009), no. 2, 334–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement